You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1970-1971/17/3
Cyclic overlattices, I
Download
PDF
- Cyclic overlattices, I
Article
Original scientific text
Title
Cyclic overlattices, I
Authors
A. Jones
1
Affiliations
Trinity College, Cambridge, UK
Acta Arithmetica
1970-1971/17/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
303-314
Main language of publication
English
Received
1969-10-28
Published
1970
Exact and natural sciences
mathematics